# SDR UALA2012112806834

- Difficulty date: November 26, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 65,318 hours, 24,183 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Damaged
- Location: Light Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE AFT EMERGENCY LIGHT SWITCH SPRING IS SPRUNG.   REPLACED EVAC PANEL.  OPS CHECK OK.
